React19 maintains a list of 1,250+ of these publications.
Here are a few select publications and resources:
S-protein responsible for Long Covid and Long Vaccine Syndrome
The following review article summarises the leading theories, and makes the connection that both Long Covid and Long Vaccine Syndrome are triggered by the same S-protein found in SARS-CoV-2 and vaccines:
- “The rationale for the treatment of long-Covid symptoms – A cardiologist’s view”, Frontiers in Cardiovascular Medicine, 15 September 2022, doi:10.3389/fcvm.2022.992686
And this next article delves a little deeper into potential biomolecular mechanisms leading to spike protein adverse events:
- “Adverse effects of COVID-19 mRNA vaccines: the spike hypothesis”, Trends in Molecular Medicine, 20 April 2022, doi:10.1016/j.molmed.2022.04.007
Seeing the evidence of causality
The National Institute of Neurological Disorders and Stroke (NINDS) in the USA studied a small group of vaccine-injured patients with significant neurological complications. Their investigations found clear evidence of causality.
- “Neuropathic symptoms with SARS-CoV-2 vaccination”, medRxiv preprint, 17 May 2022, doi:10.1101/2022.05.16.22274439
(note: the authors’ claim that these patients have been successfully treated with corticosteroids and/or intravenous immunoglobulin is misleading, as most of the patients are still suffering ongoing symptoms more than a year after treatment)
Serious adverse events of special interest are not rare
In a reanalysis of the combined clinical trial data from Pfizer and Moderna, the following paper demonstrates that serious adverse events of special interest (AESI) occur at a rate of at least 1-in-800:
- “Serious adverse events of special interest following mRNA COVID-19 vaccination in randomized trials in adults”, Vaccine, 22 September 2022, doi:10.1016/j.vaccine.2022.08.036
Analysis of adverse event databases also indicates that the rate of adverse events is significantly higher for COVID-19 vaccines than the annual flu vaccine:
- “Frequency and Associations of Adverse Reactions of COVID-19 Vaccines Reported to Pharmacovigilance Systems in the European Union and the United States”, Frontiers in Public Health, 3 February 2022, doi:10.3389/fpubh.2021.756633.